# SDR CA990812034

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) GEAR WOULD NOT EXTEND, EMERGENCY EXTENSION USED.  LGCIU NR 1 SWAPPED,  BRAKE/STEER UNIT, GEAR SELECTOR LEVER, GEAR SELECTOR VALVE, MANIFOLD VALVE, GEAR CONTROL UNIT, AND INTERFACE UNIT REPLACED.  OPERATIONAL CHECKS COMPLETED.
